Mikhail Shkolnikov
Hausel Group
6 Publications
2020 | Published | Journal Article | IST-REx-ID: 8325 |

Kalinin, Nikita, and Mikhail Shkolnikov. “Sandpile Solitons via Smoothing of Superharmonic Functions.” Communications in Mathematical Physics, vol. 378, no. 9, Springer Nature, 2020, pp. 1649–75, doi:10.1007/s00220-020-03828-8.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 441 |

Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics, vol. 5, no. 3, Springer Nature, 2019, pp. 909–928, doi:10.1007/s40879-018-0218-0.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 196 |

Lang, Moritz, and Mikhail Shkolnikov. “Harmonic Dynamics of the Abelian Sandpile.” Proceedings of the National Academy of Sciences, vol. 116, no. 8, National Academy of Sciences, 2019, pp. 2821–30, doi:10.1073/pnas.1812015116.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 303 |

Kalinin, Nikita, and Mikhail Shkolnikov. “Introduction to Tropical Series and Wave Dynamic on Them.” Discrete and Continuous Dynamical Systems- Series A, vol. 38, no. 6, AIMS, 2018, pp. 2827–49, doi:10.3934/dcds.2018120.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 5794 |

Yakaboylu, Enderalp, et al. “Quantum Groups as Hidden Symmetries of Quantum Impurities.” Physical Review Letters, vol. 121, no. 25, 255302, American Physical Society, 2018, doi:10.1103/PhysRevLett.121.255302.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 64 |

Kalinin, Nikita, et al. “Self-Organized Criticality and Pattern Emergence through the Lens of Tropical Geometry.” PNAS: Proceedings of the National Academy of Sciences of the United States of America, vol. 115, no. 35, National Academy of Sciences, 2018, pp. E8135–42, doi:10.1073/pnas.1805847115.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
6 Publications
2020 | Published | Journal Article | IST-REx-ID: 8325 |

Kalinin, Nikita, and Mikhail Shkolnikov. “Sandpile Solitons via Smoothing of Superharmonic Functions.” Communications in Mathematical Physics, vol. 378, no. 9, Springer Nature, 2020, pp. 1649–75, doi:10.1007/s00220-020-03828-8.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 441 |

Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics, vol. 5, no. 3, Springer Nature, 2019, pp. 909–928, doi:10.1007/s40879-018-0218-0.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 196 |

Lang, Moritz, and Mikhail Shkolnikov. “Harmonic Dynamics of the Abelian Sandpile.” Proceedings of the National Academy of Sciences, vol. 116, no. 8, National Academy of Sciences, 2019, pp. 2821–30, doi:10.1073/pnas.1812015116.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 303 |

Kalinin, Nikita, and Mikhail Shkolnikov. “Introduction to Tropical Series and Wave Dynamic on Them.” Discrete and Continuous Dynamical Systems- Series A, vol. 38, no. 6, AIMS, 2018, pp. 2827–49, doi:10.3934/dcds.2018120.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 5794 |

Yakaboylu, Enderalp, et al. “Quantum Groups as Hidden Symmetries of Quantum Impurities.” Physical Review Letters, vol. 121, no. 25, 255302, American Physical Society, 2018, doi:10.1103/PhysRevLett.121.255302.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 64 |

Kalinin, Nikita, et al. “Self-Organized Criticality and Pattern Emergence through the Lens of Tropical Geometry.” PNAS: Proceedings of the National Academy of Sciences of the United States of America, vol. 115, no. 35, National Academy of Sciences, 2018, pp. E8135–42, doi:10.1073/pnas.1805847115.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv